# SDR 2004FA0000740

- Difficulty date: September 10, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N598JL
- Make and model: Beech 400BEECH
- Aircraft serial: RJ19
- Engine: Pwa JT15D5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: MS2000626
- Condition: Broken
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 50041753
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN TIRE SIDEWALL AND TREAD DEPARTED AIRCRAFT ON LANDING ROLLOUT.  DETERMINED BROKEN WHEEL THROUGH BOLT DISLODGED INSIDE WHEEL HALF CAUSED BREAKAGE OF FUSIBLE PLUG AND EVENTUAL DEFLATION OF TIRE DURING FLIGHT.  AIRCRAFT LANDED ON DEFLATED TIRE.  (CE09200404725)
